Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 59, NWS Raleigh, NC

May 21, 2020Cumberland County, Harnett County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 21, 2020, 6:48 PM EDT for Cumberland County, Harnett County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2020, 6:48 PM EDT (22:48 UTC)
Expired
May 21, 2020, 7:12 PM EDT
In force
24 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Harnett County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 501 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
501 m²/s²
0-3 km storm-relative helicity
618 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

103 
WUUS52 KRAH 212248
SVRRAH
NCC051-085-212330-
/O.NEW.KRAH.SV.W.0059.200521T2248Z-200521T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
648 PM EDT Thu May 21 2020

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southwestern Harnett County in central North Carolina...
  Northwestern Cumberland County in central North Carolina...

* Until 730 PM EDT.

* At 648 PM EDT, a severe thunderstorm was located near Pope AFB, or
  near Fort Bragg, moving north at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pope AFB, Spring Lake, Timberlake and Anderson Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Intense thunderstorm can produce brief tornadoes and significant 
wind damage. Although a tornado is not immediately likely, it is 
best to move to an interior room on the lowest floor of a building. 
This storm may cause serious injury and significant property damage.

&&

LAT...LON 3517 7894 3518 7905 3538 7907 3536 7880
TIME...MOT...LOC 2248Z 194DEG 11KT 3521 7899 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

77
1 follow-up statement
115 
WWUS52 KRAH 212312
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
712 PM EDT Thu May 21 2020

NCC051-085-212322-
/O.CAN.KRAH.SV.W.0059.000000T0000Z-200521T2330Z/
Harnett NC-Cumberland NC-
712 PM EDT Thu May 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARNETT AND
NORTHWESTERN CUMBERLAND COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3517 7894 3518 7905 3538 7907 3536 7880
TIME...MOT...LOC 2311Z 194DEG 11KT 3528 7897 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:38 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 21, 4:38 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
438 PM EDT Thu May 21 2020

.SYNOPSIS...
A large upper-level low pressure will linger over the Tennessee
Valley through today. The low will then lift slowly north into the
Ohio Valley starting late tonight and Friday before finally moving
east across the Mid-Atlantic states Friday night and early Saturday.

&&

.NEAR TERM /TONIGHT/...
As of 438 PM Thursday...

...Flash Flood Event and Isold SVR Convection Underway...

Flash flooding across our western zones, and particularly our
southwest zones has been the main story the first half of today. For
example we've received reports of over 70 road closures in Stanly
County, and a road washed out in NW Anson County.  Now the story is
transitioning to a potential SVR convective event for this evening
as the latest mesoanalysis shows a more buoyant airmass now in place
across SE portion of NC, which includes our SE zones, Sandhills, and
southern Coastal Plain.  The svr convective threat across that area
is also being aided by a large scale ascent associated with a short
wave rounding the base of the closed mid/upr low that's centered
over KY/TN. The svr threat is low across our N/NW zones, which
remains north of the old wedge boundary and in the cooler airmass.
For the rest of this evening into tonight, look for this shower/tstm
activity to eventually begin to push eastward as the aforementioned
short wave lifts NEWD across the Carolinas.  Until that happens
overnight, the risk for flash flooding will continue and the evening
shift may have to extend flash flood watches and warnings as needed.

After the rain gradually ends from west to east overnight, mid and
high clouds will begin to clear out, however forecast soundings show
saturation near the sfc, so look for ample low clouds and fog that
lingers through sunrise. Lows tonight will range from around 60 NW
to mid-upr 60s SE.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 350 PM Friday...

The surface low will move from south central Virginia off the New
Jersey coast during the same time period. The perpetual upper level
low will remain nearly perpetual on Friday and Friday night, only
moving from southwestern Ohio to Maryland through the 24 hour
period. However, with the upper low, another shortwave will rotate
around the low through North Carolina Friday afternoon, bringing a
chance of thunderstorms back into the forecast. Most showers Friday
morning should be along the I-95 corridor, but by Friday afternoon
rain is most likely along the I-74 and I-85 corridors. The entire
forecast area is under a marginal risk for severe thunderstorms
Friday - wind shear is better across northern counties while
instability is better across southern counties. The lack of overlap
between the sweet spot of both parameters limits the overall
potential for any widespread severe weather. Chances for showers and
storms will diminish with the loss of daytime heating. Considering
that temperature guidance has been too warm all week, decided to
undercut the temperature guidance once again by several degrees. A
couple of locations might touch 80 degrees, but elsewhere
temperatures will be in the mid to upper 70s. Overnight lows will
drop into the 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 350 PM Thursday...

The upper low will finally move offshore on Saturday and move out to
sea. However, the cold front with the surface low offshore will
still linger across southern counties on Saturday, keeping a chance
of thunderstorms in the forecast, primarily south of Raleigh. By
Sunday both the surface low and upper low will be completely
offshore, with an upper ridge settling over the southeast United
States. This ridge will be persistent through much of the week,
although the ECMWF and GFS do have the typical variations this far
out. Locations farther to the west will have the best chance for
showers and thunderstorms, primarily in the Triad, while locations
along Interstate 95 should remain dry. Temperatures will slowly
trend downward with the coolest values expected on Monday, then
slowly trending back upward by next Thursday with highs in the mid
80s.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 438 PM Thursday...

Through 18Z Friday:  Look for widespread IFR conditions to continue
through 13Z Friday.  Sfc winds will generally be E-NE around 10 kt,
but variable with stronger gusts in/near tstms this evening.  After
the rain moves out aft 06Z tonight, low clouds and fog will continue
with a shallow saturated near sfc layer. Cigs will gradually rise to
MVFR after 13Z Friday.

Aft 18Z Friday:  Another round of showers and storms and associated
sub-VFR conditions are expected across the area Friday afternoon and
Friday night as the upper low tracks east through the Mid-Atlantic
region. Drier conditions return on Saturday and Saturday, although
the potential for some diurnal convection will persist.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for NCZ007-021>025-
038>042-073>078-083>086-088-089.

&&

SYNOPSIS...CBL
NEAR TERM...np
SHORT TERM...Green
LONG TERM...Green
AVIATION...np
Hazardous weather outlook, May 21, 5:01 AM EDT, 13 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
501 AM EDT Thu May 21 2020

NCZ007-021>025-038>041-220915-
Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-
Chatham-Wake-
501 AM EDT Thu May 21 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms are possible Friday afternoon and
evening. The strongest storms will be capable of producing damaging
wind gusts and some hail.

Also, minor flooding along area creeks and rivers could persist
through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ042-073>078-083>086-088-089-220915-
Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-
Scotland-Hoke-Cumberland-Sampson-
501 AM EDT Thu May 21 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to a heavy rain and flooding threat, a few strong to
severe storms are possible this afternoon and into the early evening.
Damaging wind gusts will be the primary severe threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms are possible Friday afternoon and
evening. The strongest storms will be capable of producing damaging
wind gusts and some hail.

Also, minor flooding along area creeks and rivers could persist
through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-026>028-043-220915-
Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-
501 AM EDT Thu May 21 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Periods of moderate to heavy rain are expected late this afternoon
and through the overnight hours. Rainfall amounts of 1 to 2 inches
could result in some isolated flooding, especially in low-lying or
poor drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe storms are possible Friday afternoon and
evening. The strongest storms will be capable of producing damaging
wind gusts and some hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 21, 4:36 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
436 PM EDT Thu May 21 2020

NCZ075-077-085-086-212130-
Scotland NC-Hoke NC-Harnett NC-Moore NC-
436 PM EDT Thu May 21 2020

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT CENTRAL
MOORE...NORTHEASTERN SCOTLAND...SOUTHWESTERN HARNETT AND CENTRAL HOKE
COUNTIES UNTIL 530 PM EDT...

At 436 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms 7 miles south of Aberdeen, or 10 miles west of
Raeford, moving north at 15 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Southern Pines, Carthage, Pinehurst, Aberdeen, Whispering Pines,
Pinebluff, Vass, Cameron, Ashley Heights and Camp Mackall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3499 7952 3503 7951 3504 7946 3506 7948
      3506 7950 3539 7942 3536 7927 3534 7926
      3531 7918 3533 7915 3531 7904 3493 7931
TIME...MOT...LOC 2036Z 199DEG 11KT 3503 7939

77
Special weather statement, May 21, 5:43 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
543 PM EDT Thu May 21 2020

NCZ075>077-086-088-212245-
Lee NC-Hoke NC-Harnett NC-Moore NC-Cumberland NC-
543 PM EDT Thu May 21 2020

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
MOORE...SOUTHWESTERN HARNETT...NORTHWESTERN CUMBERLAND...SOUTHERN
LEE AND HOKE COUNTIES UNTIL 645 PM EDT...

At 542 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from near Southern Pines
to near Raeford. Movement was north at 20 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Sanford, Southern Pines, Raeford, Carthage, Fort Bragg, Pinehurst,
Aberdeen, Pope AFB, Spring Lake and Whispering Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3503 7945 3506 7948 3506 7952 3509 7958
      3512 7957 3512 7958 3528 7958 3552 7953
      3541 7888 3511 7901 3489 7915
TIME...MOT...LOC 2142Z 187DEG 17KT 3521 7938 3499 7929

77
Local storm report, May 21, 6:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
614 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TORNADO          5 NE SILVER CITY        35.04N 79.17W
05/21/2020                   HOKE               NC   EMERGENCY MNGR

            THE COMBINATION OF DAMAGE PHOTOS PROVIDED BY
            HOKE COUNTY EMERGENCY MANAGEMENT, ALONG WITH
            A WSR-88D TORNADO DEBRIS SIGNATURE, CONFIRMS
            THAT A TORNADO TOUCHED DOWN JUST SOUTH OF
            PLANK ROAD IN EAST-CENTRAL HOKE COUNTY.

&&

NP
Local storm report, May 21, 6:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE RALEIGH NC
614 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TORNADO          5 NE SILVER CITY        35.04N 79.17W
05/21/2020                   HOKE               NC   EMERGENCY MNGR

            THE COMBINATION OF DAMAGE PHOTOS (TREE DAMAGE)
            PROVIDED BY HOKE COUNTY EMERGENCY MANAGEMENT,
            ALONG WITH A WSR-88D TORNADO DEBRIS SIGNATURE,
            CONFIRMS THAT A TORNADO TOUCHED DOWN JUST SOUTH
            OF PLANK ROAD IN EAST-CENTRAL HOKE COUNTY.

&&

NP
Special weather statement, May 21, 6:16 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
616 PM EDT Thu May 21 2020

NCZ088-212300-
Cumberland NC-
616 PM EDT Thu May 21 2020

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY UNTIL 700 PM
EDT...

At 615 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jerome, or 14 miles southeast of Fayetteville, moving north at 20
mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Fayetteville, Fort Bragg, Hope Mills, Spring Lake, Eastover, Stedman,
Wade, Falcon, Vander and Bushy Lake Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens#commaOrEllipsis()a
warning may need to be issued.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3484 7890 3519 7897 3524 7878 3520 7864
      3517 7863 3517 7864 3514 7864 3512 7865
      3512 7864 3511 7865 3509 7866 3509 7867
      3505 7866 3485 7866 3485 7883
TIME...MOT...LOC 2215Z 188DEG 19KT 3488 7877

77
Special weather statement, May 21, 6:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
642 PM EDT Thu May 21 2020

NCZ077-088-212315-
Harnett NC-Cumberland NC-
642 PM EDT Thu May 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT AND
NORTHWESTERN CUMBERLAND COUNTIES UNTIL 715 PM EDT...

At 642 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pope AFB, or near Fort Bragg, moving north at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Fort Bragg, Pope AFB, Spring Lake, Timberlake, Anderson Creek and
Pineview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens#commaOrEllipsis()a warning
may need to be issued.

&&

LAT...LON 3516 7896 3517 7908 3536 7908 3534 7882
TIME...MOT...LOC 2242Z 194DEG 11KT 3520 7900

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:11 PM EDTRiver Flood WarningRAHAnson, Stanly48 hr
May 20, 9:19 PM EDTRiver Flood WarningRAHAlamance55 hr
May 20, 9:19 PM EDTRiver Flood WarningRAHChatham60 hr
May 20, 10:58 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Moore, Sampson6 hr
May 21, 6:18 AM EDTRiver Flood WarningRAHChatham, Lee31 hr
May 21, 7:17 AM EDTAreal Flood AdvisoryRAHGuilford5 hr
May 21, 8:30 AM EDTFlash Flood Warning Considerable damage threatRAHAnson, Davidson, Forsyth, Guilford, Montgomery, Randolph and 2 more5 hr
May 21, 9:58 AM EDTAreal Flood AdvisoryRAHEdgecombe, Johnston, Nash, Sampson, Wayne, Wilson3 hr
May 21, 10:03 AM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Durham, Harnett, Lee, Moore and 2 more3 hr
May 21, 12:18 PM EDTSevere Thunderstorm WarningRAHAnson, Stanly57 min
May 21, 1:15 PM EDTSevere Thunderstorm WarningRAHAnson, Davidson, Montgomery, Randolph, Richmond, Stanly60 min
May 21, 1:32 PM EDTFlash Flood Warning Considerable damage threatRAHAnson, Montgomery, Richmond, Stanly11 hr
May 21, 1:50 PM EDTRiver Flood WarningRAHDavidson, Davie62 hr
May 21, 2:19 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly56 min
May 21, 3:09 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee66 min
May 21, 3:26 PM EDTSpecial Weather StatementRAHAnson, Stanly64 min
May 21, 3:32 PM EDTSpecial Weather StatementRAHHoke58 min
May 21, 3:41 PM EDTTornado WarningRAHCumberland, Harnett, Hoke, Moore34 min
May 21, 4:36 PM EDTSpecial Weather StatementRAHHoke54 min
May 21, 5:43 PM EDTSpecial Weather StatementRAHHoke, Moore62 min
May 21, 6:16 PM EDTSpecial Weather StatementRAHCumberland44 min
May 21, 6:42 PM EDTSpecial Weather StatementRAHHarnett33 min
May 21, 7:06 PM EDTSpecial Weather StatementRAHCumberland54 min
May 21, 7:27 PM EDTSpecial Weather StatementRAHHarnett, Lee63 min
May 21, 7:34 PM EDTSpecial Weather StatementRAHLee26 min
May 21, 7:37 PM EDTSpecial Weather StatementRAHHoke, Scotland38 min
May 21, 7:56 PM EDTSpecial Weather StatementRAHJohnston49 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.